# SDR C8G2008F00007

- Difficulty date: June 20, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION THE FWD ENTRY DOOR EICAS MESSAGE APPEARED WITH THE ASSOCIATED OVERHEAD LIGHT.  THE ACFT RETURNED WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP REVEALED THAT THE FWD ENTRY DOOR WAS NOT CENTERED IN THE DOOR FRAME WHEN CLOSED.  THE FWD ENTRY DOOR HINGE WAS REMOVED AND REPLACED.  OPS AND LEAK CHECK GOOD.  NO OTHER DEFECTS WERE NOTED.  AC WAS RETURNED TO SERVICE.  (K)
